# SDR UIEA2019022753374

- Difficulty date: February 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,048 hours, 14,628 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Gasket
- Part number: 38764154
- Condition: Failed
- Location: Flow Sens Module
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP.( TRANSFER TO MDDR # 107814 IAW DDG  49-11-01A CAT C.REPLACED FLOW SENSING MODULE GASKET IAW B767 AMM 49-53-08/401. OPS CHECK NORMAL. NO MORE / LEAKS FOUND.  )
